Menstruation Stops After Taking Cold Medicine And Cough?
Hello I want to ask, on June 1, when I menstruated, I just had a cold and cough, so I took a cold and cough medicine with amoxilin antibiotics, the second day my menstruation stopped, is it normal?
Good afternoon, thank you for asking at HealthReplies.com. Consumption of cold medicines, cough and antibiotics should not interfere with the menstrual cycle. Among the factors that can affect the menstrual cycle are:
Unstable body weight, up and down too drastic
Smoking both passively and actively
Eating oily and fatty foods
Use of hormonal contraception
Lack of sleep
Currently in a diet program
Thyroid hormone abnormalities
Female hormonal disorders
So our advice is that you should improve your lifestyle first, as you are sick, get more rest, limit physical activity, increase fruit and vegetable consumption and warm water and chicken soup, maintain ideal body weight, avoid stress and also cigarette smoke.
If your menstrual bleeding is still irregular or your complaint worsens, check your condition with your obstetrician for further examination such as an ultrasound. So, hopefully answering your question.